# SDR FDEA201007292720

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STR 620 STR 8L.  BLENDED OUT DAMAGE AND FOUND ORIGINAL MAT 0.125", REMAINING MATERIAL 0.115", MATERIAL LOSS 0.010", REMOVED INNER SKIN SPLICE AND FABRICATED NEW SECTION FROM 2024-T3 0.125" DEMENSION 22"X11" IAW SRM 51-30-2 AND SRM 53-10-2 FIG 3A, REV J, TREATED AND PRIMED AND INSTALLED NEW MCD INNER SKIN SPLICE SEC STA 620 STR 8LT IAW SRM 51-10-2 AND 51-30-2, REV 103.
